Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1853
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChhabra, R. P.en_US
dc.contributor.authorFerreira, J.M.en_US
dc.date.accessioned2012-05-28T13:20:39Z-
dc.date.available2012-05-28T13:20:39Z-
dc.date.issued1999en_US
dc.identifier00325910en_US
dc.identifier.citationChhabra, R.P.; Ferreira, J.M.An analytical study of the motion of a sphere rolling down a smooth inclined plane in an incompressible Newtonian fluid, Powder Technology, 104, 2, 130-138, 1999.en_US
dc.identifier.urihttp://hdl.handle.net/10348/1853-
dc.language.isoengeng
dc.rightsrestrictedAccess-
dc.titleAn analytical study of the motion of a sphere rolling down a smooth inclined plane in an incompressible Newtonian fluideng
dc.typearticle-
dc.date.updated2012-05-28T08:09:50Z-
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
22 Chhabra and Ferreira Powder Technol 104 (1999) 130-138.pdf
  Restricted Access
143,82 kBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.